MAUDE Adverse Event Report: MAKO SURGICAL CORP. BENT HOHMANN RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. BENT HOHMANN RETRACTOR; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 210191
Medical Device Problem Codes Mechanical Problem (1384); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Retractor badly damaged due to saw hitting it.Per the mps, all the retractors were damaged and rigid.Case type: tka.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections based on the results of investigation."reported event: per the mps, all the retractors were damaged.Device evaluation and results: product not returned.Refer to (b)(4).A review of the device history records indicate 199 devices were manufactured and accepted into final stock on (b)(6) 2018.No non-conformances were identified during inspection.A review of complaints in catsweb and trackwise related to p/n 210191, lot number 37899 shows no additional complaints related to the failure in this investigation.Conclusions: system ready for clinical use.No action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.".
 
Event or Problem Description

Brand Name
BENT HOHMANN RETRACTOR
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7756675
Report Number3005985723-2018-00462
Device Sequence Number1793686
Product Code OLO
UDI-Device Identifier00848486031909
UDI-Public00848486031909
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210191
Device Lot Number37899
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer09/30/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date10/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;